# SDR DALA2024061206035

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N123DW
- Make and model: Airbus A321-211
- Aircraft serial: 10234
- Aircraft time: 9,971 hours, 4,275 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Te Flap Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1023, FOUND DISBONDING DAMAGE TO THE UPPER AND LOWER COVER SHEETS ON THE LH OUTBOARD FLAP TAB TRAILING EDGE AT HINGE 3C TRAILING EDGE, AND PUNCTURE DAMAGE TO THE TE CLOSURE CAUSED BY THE USE OF A SCREWDRIVER TO REMOVE THE FAIRING. CORRECTIVE ACTION: CUT THE DAMAGED AREA AT LOWER SKIN CAREFULLY AND REMOVE THE REAR CLOSURE AT THE AFFECTED AREA COMPLETELY. PREPARE THE REPAIR AREA AS PER SRM TASK 57-53-00-300-093., ZONE 12. DO DOUBLER REPAIR AS PER SRM TASK 57-53-00-300-093 ZONE 12. REPAIRED PER ER/A 618578-14.
